MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS INC MAMMOTOME EX BIOPSY SYSTEM
Model Number HH8BEX
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mammotome ex probe is a sterile, single patient use instrument that may be used with imaging guidance, such as ultrasound, to exercise a diagnostic sample from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.Although the device was not returned for further evaluation, images from the event were reviewed by a cross functional team and the root cause was inconclusive.There was no evidence that the alleged foreign material seen in the patient tissue samples came from the device or its packaging.There was no patient injury as a result of this event.
 
Event or Problem Description
It was reported by the affiliate that black material was found mixed in the tissue samples retrieved from the patient.No patient consequences reported.

Brand Name
MAMMOTOME EX BIOPSY SYSTEM
Common Device Name
MAMMOTOME EX BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
MDR Report Key11600505
Report Number3008492462-2021-00004
Device Sequence Number3280154
Product Code KNW
UDI-Device Identifier10841911100956
UDI-Public(01)10841911100956(17)250817(10)F12032635D
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
KK033700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model NumberHH8BEX
Device Catalogue NumberHH8BEX
Device Lot NumberF12032635D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1